# SDR NACA202302100001

- Difficulty date: February 10, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,489 hours, 18,358 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP EICAS MSG APPEARED DURING DESCENT. FLIGHT DECK TEMP EICAS MSG DEFERRED PER MEL 21-61-02-03, CAT C. CLEARED MEL 21-61-02-03 REMOVED AND REPLACED FLIGHT DECK TRIM AIR VALVE. PN# INFORMATION PENDING LOGPAGE.
